RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 6, Pages 855–866 (Mi mz390)  

This article is cited in 2 scientific papers (total in 2 papers)

Nonexistence of Solutions of Elliptic Differential Inequalities in Conic Domains

G. G. Laptev

Tula State University

Abstract: We study some nonexistence problems for the solutions of semilinear elliptic differential inequalities and systems of second order in conic domains. The proof is based on the trial function method developed by Mitidieri and Pokhozhaev without recourse to comparison theorems and to the maximum principle.

DOI: https://doi.org/10.4213/mzm390

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:6, 782–793

Bibliographic databases:

UDC: 517.9
Received: 15.01.2001

Citation: G. G. Laptev, “Nonexistence of Solutions of Elliptic Differential Inequalities in Conic Domains”, Mat. Zametki, 71:6 (2002), 855–866; Math. Notes, 71:6 (2002), 782–793

Citation in format AMSBIB
\Bibitem{Lap02}
\by G.~G.~Laptev
\paper Nonexistence of Solutions of Elliptic Differential Inequalities in Conic Domains
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 6
\pages 855--866
\mathnet{http://mi.mathnet.ru/mz390}
\crossref{https://doi.org/10.4213/mzm390}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1933106}
\zmath{https://zbmath.org/?q=an:1130.35337}
\elib{http://elibrary.ru/item.asp?id=14433160}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 6
\pages 782--793
\crossref{https://doi.org/10.1023/A:1015868812016}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176477200023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141848561}


Linking options:
  • http://mi.mathnet.ru/eng/mz390
  • https://doi.org/10.4213/mzm390
  • http://mi.mathnet.ru/eng/mz/v71/i6/p855

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Hay, “On Necessary Conditions for the Existence of Local Solutions to Singular Nonlinear Ordinary Differential Equations and Inequalities”, Math. Notes, 72:6 (2002), 847–857  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Dancer E.N., Wei J., Weth T., “A Priori Bounds Versus Multiple Existence of Positive Solutions for a Nonlinear Schrodinger System”, Ann. Inst. Henri Poincare-Anal. Non Lineaire, 27:3 (2010), 953–969  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:212
    Full text:70
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019